MathSciNet Relay Station
MathSciNet bibliographic data
MR1181333 (94b:11039) 11F55
van Geemen, Bert; van Straten, Duco The cusp forms of weight $3$ on $\Gamma\sb 2(2,4,8)$. Math. Comp. 61 (1993), no. 204, 849–872.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement